MAUDE Adverse Event Report: OSCOR INC. UNIPOLAR LEAD ADAPTOR; PACEMAKER LEAD ADAPTOR

OSCOR INC. UNIPOLAR LEAD ADAPTOR; PACEMAKER LEAD ADAPTOR
Model Number C/IS-10 SS2
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2014
Type of Reportable Event Malfunction
Event or Problem Description
The customer reopened this complaint from a vintage system; reported event date is 2014-10-14.The customer received information that this patient exhibited some myopotentials in both the right atrial (ra) lead and right ventricular (rv) leads.The ra lead is believed to be a non-boston scientific lead.We have no information regarding the lead.Our device is l331/972384.Boston scientific technical services (ts) was consulted and stated that since this is a pacemaker dependent patient, they can raise the sensing to 10 to eliminate the issue, they might still see some oversensing.The health care professional (hcp) elected to leave at a setting of 1.5 to eliminate oversensing on the atrial lead, but still wanted to see p-waves.Ts stated this is normal operation for these unipolar leads.Currently both leads remain implanted.The only information we have regarding these leads are the adapters listed.To date, no adverse patient effects have been reported.Additional information received indicates that the ra lead with this adapter exhibited oversensing of myopotential noisy signals that resulted in inappropriate mode switches and pacing inhibition.The health care professional (hcp) reprogrammed one parameter of the device per technical services (ts)'s suggestions.The hcp will discuss further reprogramming with the physician.The adaptor remains in service for approximately 7 years, 8 months.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
No product was returned to oscor inc.For evaluation, as it remains implanted (approximately 7 years, 8 months); however, a complaint notification was provided.Without the return of the actual device in question for evaluation, oscor inc.Is unable to determine the exact cause for this incident.The device history records were reviewed to confirm that the device passed all applicable in-process and final inspections, before shipping to the customer.At this time, it is not possible to assign a definitive root cause for the event as reported, as the adaptor is still in use.The complaint is non-verifiable as the product was not returned for evaluation.No further follow-up is required; the complaint is non-verifiable as the product was not returned for evaluation.In addition, there was no new failure mode identified and the risk remains acceptable.The event will be re-evaluated if additional information becomes available.Oscor will continue to monitor this event type and risk.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
UNIPOLAR LEAD ADAPTOR
Common Device Name
PACEMAKER LEAD ADAPTOR
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683
Manufacturer (Section G)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683
Manufacturer Contact
daniel naut
3816 desoto blvd.
palm harbor, FL 34683
7279372511
MDR Report Key19375275
Report Number1035166-2024-00054
Device Sequence Number15340766
Product Code DTD
UDI-Device Identifier00885672102739
UDI-Public00885672102739
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K925168
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2017
Device Model NumberC/IS-10 SS2
Device Catalogue NumberC/IS-10 SS2
Device Lot NumberC1-08766
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/06/2024
Initial Report FDA Received Date05/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/31/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown